Abstract and Applied Analysis
1996 - 2025
Continued by Abstract and Applied Analysis.
From Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().
Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.
Volume 2003, month January, 2003
- On the A -Laplacian pp. 1-13

- Noureddine Aïssaoui
- Relaxed submonotone mappings pp. 1-13

- Tzanko Donchev and Pando Georgiev
- Local solvability of a constrainedgradient system of total variation pp. 1-13

- C. E. Chidume and H. Zegeye
- On the weak solution of a three-point boundary value problem for a class of parabolic equations with energy specification pp. 1-17

- Abdelfatah Bouziani
- L 2 ( Σ ) -regularity of the boundary to boundary operator B ∗ L for hyperbolic and Petrowski PDE s pp. 1-79

- I. Lasiecka and R. Triggiani
- Bounded solutions of Carathéodory differential inclusions: a bound sets approach pp. 1-25

- Jan Andres, Luisa Malaguti and Valentina Taddei
- Connectivity properties for subspaces of function spaces determined by fixed points pp. 1-8

- Daciberg L. Gonçalves and Michael R. Kelly
- A weak ergodic theorem for infinite products of Lipschitzian mappings pp. 1-8

- Simeon Reich and Alexander J. Zaslavski
- Properness and topological degree for general elliptic operators pp. 1-53

- V. Volpert and A. Volpert
- Coincidence theorems for families of multimaps and their applications to equilibrium problems pp. 1-15

- Lai-Jiu Lin and Hsin I Chen
- On best proximity pair theorems and fixed-point theorems pp. 1-15

- P. S. Srinivasan and P. Veeramani
- On the modulus of u -convexity of Ji Gao pp. 1-6

- Eva MarÃa Mazcuñán-Navarro
- Nonsmooth optimal regulation and discontinuous stabilization pp. 1-37

- A. Bacciotti and F. Ceragioli
- Revisiting Cauty's proof of the Schauder conjecture pp. 1-27

- Tadeusz Dobrowolski
- Topological structure of solution sets of differential inclusions: the constrained case pp. 1-27

- Wojciech Kryszewski
- Estimates for the Green function and singular solutions for polyharmonic nonlinear equation pp. 1-27

- Imed Bachar, Habib Màagli, Syrine Masmoudi and Malek Zribi
- Fixed points and periodic points of semiflows of holomorphic maps pp. 1-44

- Edoardo Vesentini
- A new proof of semicontinuity by Young measures and an approximation theorem in Orlicz-Sobolev spaces pp. 1-18

- Barbara Bianconi
- Feedback stabilization of semilinear heat equations pp. 1-18

- V. Barbu and G. Wang
- Fixed-point and coincidence theorems for set-valued maps with nonconvex or noncompact domains in topological vector spaces pp. 1-18

- Kazimierz Włodarczyk and Dorota Klim
- The Apollonian metric: limits of the comparison and bilipschitz properties pp. 1-18

- Peter A. Hästö
- Asymptotic behavior of solutions for a semibounded nonmonotone evolution equation pp. 1-18

- Nikos Karachalios, Nikos Stavrakakis and Pavlos Xanthopoulos
- Focal decompositions for linear differential equations of the second order pp. 1-9

- L. Birbrair, M. Sobolevsky and P. Sobolevskii
- Existence and nonexistence of entire solutions to the logistic differential equation pp. 1-9

- Marius Ghergu and Vicentiu Radulescu
- Zero distribution of sequences of classical orthogonal polynomials pp. 1-9

- Plamen Simeonov
- Three periodic solutions to an eigenvalue problem for a class of second-order Hamiltonian systems pp. 1-9

- Giuseppe Cordaro
- Convergence theorems for generalized projections and maximal monotone operators in Banach spaces pp. 1-9

- Takanori Ibaraki, Yasunori Kimura and Wataru Takahashi
- Chaos and shadowing around a homoclinic tube pp. 1-9

- Yanguang (Charles) Li
- Fixed points of asymptotically regular nonexpansive mappings on nonconvex sets pp. 1-9

- Wieslawa Kaczor
- Measure of nonhyperconvexity and fixed-point theorems pp. 1-9

- Dariusz Bugajewski and Rafael EspÃnola
- On boundary value problems for degenerate differential inclusions in Banach spaces pp. 1-16

- Valeri Obukhovskii and Pietro Zecca
- On the mild solutions of higher-order differential equations in Banach spaces pp. 1-16

- Nguyen Thanh Lan
- Parabolic curves in â„‚ 3 pp. 1-20

- Marco Abate and Francesca Tovena
- A turnpike theorem for continuous-time control systems when the optimal stationary point is not unique pp. 1-20

- Musa A. Mamedov
- Iterative algorithms with seminorm-induced oblique projections pp. 1-20

- Yair Censor and Tommy Elfving
- Existence of solutions of minimization problems with an increasing cost function and porosity pp. 1-20

- Alexander J. Zaslavski
- Local properties of maps of the ball pp. 1-7

- Yakar Kannai
- Local uniform linear convexity with respect to the Kobayashi distance pp. 1-7

- Monika Budzyńska
- Domains which are locally uniformly linearly convex in the Kobayashi distance pp. 1-7

- Monika Budzyńska
- Ill-posed equations with transformed argument pp. 1-7

- Simone Gramsch and Eberhard Schock
- Solutions to H -systems by topological and iterative methods pp. 1-7

- P. Amster and M. C. Mariani
- A remark on the approximate fixed-point property pp. 1-7

- Tadeusz Kuczumow
- Periodic solutions of nonlinear vibrating beams pp. 1-19

- J. Berkovits, H. Leinfelder and V. Mustonen
- Existence results for general inequality problems with constraints pp. 1-19

- George Dincă, Petru Jebelean and Dumitru Motreanu
- A spectral mapping theorem for semigroups solving PDEs with nonautonomous past pp. 1-19

- Genni Fragnelli
- Local exact controllability of the diffusion equation in one dimension pp. 1-19

- Marius Beceanu
- Fixed points of holomorphic mappings for domains in Banach spaces pp. 1-14

- Lawrence A. Harris
- Birkhoff-Kellogg theorems on invariant directions for multimaps pp. 1-14

- Ravi P. Agarwal and Donal O'Regan
- Positive solutions of some nonlocal boundary value problems pp. 1-14

- Gennaro Infante and J. R. L. Webb
- Asymptotic formulas and critical exponents for two-parameter nonlinear eigenvalue problems pp. 1-14

- Tetsutaro Shibata
- Transfinite methods in metric fixed-point theory pp. 1-14

- W. A. Kirk
- Fixed-point theorems for multivalued non-expansive mappings without uniform convexity pp. 1-12

- T. DomÃnguez Benavides and P. Lorenzo RamÃrez
- On oscillation of a food-limited population model with time delay pp. 1-12

- Leonid Berezansky and Elena Braverman
- Minimax theorems on C 1 manifolds via Ekeland variational principle pp. 1-12

- Mabel Cuesta
- Approximation structures and applications to evolution equations pp. 1-12

- Adrian Duma and Cristian Vladimirescu
- On real interpolation, finite differences, and estimates depending on a parameter for discretizations of elliptic boundary value problems pp. 1-31

- Davide Guidetti and Sergei Piskarev
- Perturbed Fredholm boundary value problems for delay differential systems pp. 1-22

- Alexander A. Boichuk and Myron K. Grammatikopoulos
- Time-dependent Stokes equations with measure data pp. 1-21

- Bui An Ton
- An iterative approach to a constrained least squares problem pp. 1-10

- Simeon Reich and Hong-Kun Xu
- The fixed-point property in Banach spaces containing a copy of c 0 pp. 1-10

- Maria A. Japón Pineda
- On the existence of positive solutions for periodic parabolic sublinear problems pp. 1-10

- T. Godoy and U. Kaufmann
- On the problem of retracting balls onto their boundary pp. 1-10

- Kazimierz Goebel
- On a two-point boundary value problem for second-order differential inclusions on Riemannian manifolds pp. 1-10

- Yuri E. Gliklikh and Andrei V. Obukhovskii
- Mann iterates of directionally nonexpansive mappings in hyperbolic spaces pp. 1-29

- Ulrich Kohlenbach and Laurentiu Leustean
- Attractors of iterated function systems and Markov operators pp. 1-24

- Józef Myjak and Tomasz Szarek
- Iterative methods for solving fixed-point problems with nonself-mappings in Banach spaces pp. 1-24

- Yakov Alber, Simeon Reich and Jen-Chih Yao
- Rothe method for a mixed problem with an integral condition for the two-dimensional diffusion equation pp. 1-24

- Nabil Merazga and Abdelfatah Bouziani